# SDR ABXA000200

- Difficulty date: April 20, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 51,465 hours, 56,460 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99234331
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL WAS HEAVILY CORRODED AT STATION 158 AND RBL 16.  REPLACEDFLOOR PANEL IAW DC9 SRM 51-30-01.
